# SDR CALA2025073107126

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Part number: 143N616549
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HINGE COVER LWR SUPPORT BROKEN.  REPLACED WITH NEW P/N 143N6165-9 R & R SUPPORT ON L2 DOOR LWR HINGE IAW B757-20 0 SRM 51-40-02-OG-0 .
